# SDR IXXA0500127S

- Difficulty date: February 14, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Fs 25.000 L-21r
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, RT FUSELAGE FORWARD PASSENGER ENTRANCE DOOR UPPER AFT JAMB PLATING WEAR DAMAGE AT STA FS 25.000, L-21R.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF DAMAGE.  FABRICATED NEW SKIN, CLEANED, TREATED AND PRIMED AREA + NEW SKIN.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC8 SRM 52-1-0 PG 1, 52-3-1 FIG 1, 52-1-11, 51-1-21, 51-1-22.
